# SDR DALA2016091306663

- Difficulty date: September 7, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 50,260 hours, 16,943 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 263
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON SKIN NEXT TO FASTENER LOCATION AT BS 263,STR 21R. REMOVED FASTENERS AND INSTALLED TEMP FASTENER IAW SRM 53=00-01 REPAIR 6.
